Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 3, NWS State College, PA

March 29, 2009Adams County, Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Mar 29, 2009, 3:33 PM EDT for Adams County, Lancaster County, York County, Pennsylvania. It was in force for 42 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2009, 3:33 PM EDT (19:33 UTC)
Expired
Mar 29, 2009, 4:15 PM EDT
In force
42 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Adams County, PA, Lancaster County, PA, York County, PA

The radar

The Sterling radar (KLWX), 128 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 3:48 PM EDTHAIL 1Hanover, PAQUARTER SIZE HAIL REPORTED IN HANOVER. 0.50 INCHES OF RAIN REPORTED IN 15 MINUTES.
Mar 29, 3:50 PM EDTHAIL 0.255 Sw Weigelstown, PAPEA-SIZE HAIL ALONG WITH WALL CLOUD OBSERVED OVERHEAD.
Mar 29, 4:03 PM EDTFUNNEL CLOUD3 W Codorus, PAFUNNEL CLOUD REPORTED NEAR CODORUS STATE PARK.
Mar 29, 4:05 PM EDTHAIL 0.882 Sse Dallastown, PANICKEL SIZE HAIL FROM 1555 PM TO 1605 PM.
Mar 29, 4:06 PM EDTHAIL 0.252 Sse Dallastown, PAPEA SIZE HAIL COVERING THE GROUND ALONG WITH VERY HEAVY RAIN.PONDING OF WATER ON ROADS.
Mar 29, 4:08 PM EDTHAIL 12 Sse Dallastown, PAQUARTER SIZE HAIL COVERING THE GROUND.
Mar 29, 4:09 PM EDTHAIL 0.55 Sw Weigelstown, PA0.50 INCH HAIL.
Mar 29, 4:10 PM EDTTSTM WND DMG2 E York, PATREES DOWN ON HOUSES IN PLEASANT ACRES. MULTIPLE UTILITY POLES AND WIRES DOWN.
Mar 29, 4:10 PM EDTHAIL 0.882 S York, PANICKEL SIZE HAIL.
Mar 29, 4:20 PM EDTHAIL 12 Sse Dallastown, PAQUARTER SIZE HAIL COVERING THE GROUND.
Mar 29, 4:25 PM EDTFUNNEL CLOUD2 Sse Dallastown, PAFUNNEL CLOUD NEAR LONGSTOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2009-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2009-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 291933
SVRCTP
PAC001-071-133-292015-
/O.NEW.KCTP.SV.W.0003.090329T1933Z-090329T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
333 PM EDT SUN MAR 29 2009

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  WEST CENTRAL LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 415 PM EDT

* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM HEIDLERSBURG TO LITTLESTOWN TO
  11 MILES SOUTH OF LITTLESTOWN...AND MOVING NORTHEAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PENNVILLE AND PARKVILLE AROUND 340 PM EDT...
  THOMASVILLE AND SPRING GROVE AROUND 350 PM EDT...
  WEIGELSTOWN AND CODORUS AROUND 355 PM EDT...
  SHREWSBURY AND YORK AROUND 405 PM EDT...
  STONYBROOK AND SPRY AROUND 410 PM EDT...

THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 5 AND 31.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...STATE
ROAD 94...STATE ROAD 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3993 7714 4014 7674 4014 7673 4015 7670
      4015 7669 4018 7664 4018 7662 3982 7661
      3972 7675 3972 7716
TIME...MOT...LOC 1932Z 227DEG 38KT 3991 7705 3975 7707
          3961 7707

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 3:31 PM EDT, 2 minutes earlier.

Area forecast discussion, Mar 29, 3:31 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
331 PM EDT SUN MAR 29 2009

.SYNOPSIS...
LOW PRESSURE WILL TRACK NORTH OF PENNSYLVANIA TODAY...DRAGGING A
COLD FRONT THROUGH THE STATE. A RIDGE OF HIGH PRESSURE WILL BUILD
INTO THE AREA LATE MONDAY AND TUESDAY. HOWEVER...AN ACTIVE WEATHER
PATTERN WILL CONTINUE THIS WEEK WITH STORM SYSTEMS LIKELY AFFECTING
THE STATE WEDNESDAY AND FRIDAY.

&&

.NEAR TERM /UNTIL 8 AM MONDAY MORNING/... SURFACE LOW MOVING EAST
OF LAKE HURON AS UPPER LOW SPINS THROUGH NORTH CENTRAL OHIO.
OCCLUDED FRONT MOVING INTO CENTRAL PA AT THIS TIME. CONVECTION
FIRING UP OVER NORTHERN MARYLAND AND MOVING NORTHEAST INTO MY
SOTHEAST ZONES. DEWPOINTS IN THE MID 50S TO LOW 60S OVER SOUTHEAST
PA AND HAVE SEEN A LINE DEVELOP AS IT MOVES INTO THE JUICY AIR.

AS THIS FEATURE EXITS THE STATE TO THE EAST OVERNIGHT...WINDS FROM
925 MB TO 700 MB SHIFT TO THE WEST THEN NORTHWEST BY 12Z. NAM12
INDICATES PRECIPITATION HUGGING LAKE ERIE AS THE WINDS SHIFT TO
THE WEST. TEMPERATURES ALOFT WOULD SUPPORT LAKE EFFECT SNOW
SHOWERS EVENTUALLY MOVING INLAND TO THE HIGHER ELEVATIONS OF THE
LAURELS BETWEEN MIDNIGHT AND 8 AM. AMOUNTS SHOULD BE AROUND AN
INCH. WINDS WILL INCREASE AND A WIND ADVISORY HAS BEEN POSTED FOR
THE LAUREL MOUNTAINS FROM 11 PM FOR GUSTS TO 50 MPH.

&&

.SHORT TERM /8 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... MUCH
COOLER AIR WRAPPING BEHIND THE TRIPLE POINT LOW WILL APPROACH FROM
THE OHIO VALLEY LATE TDY WITH A RETURN TO A WINTERLIKE LAKE EFFECT
REGIME TONIGHT AND MONDAY. OROGRAPHICALLY ENHANCED LAKE EFFECT
SHRA WILL CHANGE TO SHSN OVR THE ALLEGHENIES TONIGHT AS 850 MB
TEMPS FALL TO ARND -9C. TYPICAL FOR THE TIME OF YEAR...WARM GRND
TEMPS SHOULD LIMIT SNOW ACCUMS IN THE VALLEYS. HOWEVER...FEEL UP
TO AN INCH OR SO IS LIKELY BY MONDAY MORNING ALONG THE RIDGETOPS
OF NW PA AND THE LAUREL HIGHLANDS.

I INCREASED THE WESTERLY WINDS FOR LATE TONIGHT/EARLY MONDAY AS WE
SEE THE DESCENDING...THERMALLY DIRECT BRANCH/LEFT ENTRANCE REGION
OF THE UPPER JET BECOMING LOCATED ACROSS SOUTHERN PENN AND THE
LAUREL HIGHLANDS. GUSTS AROUND 45 MPH ARE POSSIBLE... ESPECIALLY
ACROSS THE LAURELS WHERE KJST NAM BUFKIT PROFILE SHOWS THE 45 TO
50 KT ISOTACH EXTENDING AS LOW AS 1.2-1.5 KFT AGL BETWEEN 06Z-12Z
MONDAY. THIS MAY REQUIRE WIND ADVISORY ISSUANCE IN THAT AREA.

TRANQUIL AND MILDER WX SHOULD FOLLOW FOR TUESDAY...AS HIGH PRES RIDGE
BUILDS OVR THE STATE. A BIT OF HIGH CLOUDS MAY BEGIN SPILLING OVR
UPPER RIDGE AHEAD OF NEXT STORM SYSTEM. HOWEVER...MSUNNY SKIES SHOULD
SUFFICE WITH HIGHS REBOUNDING TO NR 60F BASED ON MODEL SOUNDINGS.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
MINIMAL SPREAD AMONGST ENSEMBLE MEMBERS MID-WEEK...WHICH POSES
HIGH CONFIDENCE IN MID LVL TROUGH INTO THE CENTRAL PLAINS WITH A
RIDGE FOCUSED ACROSS NEW ENGLAND. EXPECT A WEAK INFLUENCE FROM
THIS RIDGE TO IMPACT MID-ATLANTIC REGION. UPPER LVL FLOW SHUD TAKE
MID-WEEK SHORTWAVE ACROSS GRT LKS REGION LAYING OUT A WEAK FRONTAL
BNDRY SE THRU MID-ATLANTIC REGION. OPER GFS PAINTS A SECONDARY LOW
DEVELOPING IN WAKE OF MID-WEEK SYSTEM...AND BRINGS IT TOWARDS MID-
ATLANTIC. MID-ATLANTIC SHUD REMAIN ON THE UPSLOPE OF AN 850MB
THERMAL TROUGH...AIDING IN TEMPS REMAINING NEAR SEASONAL CONDS
THRU EXTENDED PERIOD. THE QUESTION ARISES IF WE BECOME CAD IN THE
THUR-FRI PERIOD WITH A LGT ONSHORE FLOW BTWN SYSTEMS.

TROUGH AXIS QUICKLY SWINGS NE FRI-SAT ALLOWING WEAK SFC RIDGE TO
SLIDE IN BEHIND IT...CONF IS MARGINAL GIVEN INCREASING SPREAD
AMONGS GEFS MEMBERS.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
CONSID LLVL MOISTURE HAS PRODUCED AREAS OF IFR AND ISOLATED LIFR
CIGS AND VSBYS FOR CENTRAL PA AIRFIELDS. SAT IMAGERY INDICATES
EXTENSIVE CLOUD COVER BUT A FEW BREAKS SHOWING UP NOW IN CENTRAL
AREAS. MIXING COULD RAISE CIGS THIS AFTN. EXPECT A BAND OF HEAVIER
CONVECTIVE SHOWERS TO DEVELOP INVOF KMDT/KMUI THIS AFTN THEN SLIDE
E AS THE FRONT PASSES BTWN 18 AND 22Z...WITH EVEN A CHANCE FOR
SOME THUNDERSTORMS. MVFR CIGS RETURN TO THE WEST WITH RAIN/SNOW
SHOWERS TURNING TO PLAIN SHSN IN THE UPSLOPE AREAS OF THE WRN MTS.

OUTLOOK...
MON...MVFR CIGS WEST LIFTING/CLEARING LATE. VFR CENTRAL/EAST.
TUE-THU...MAINLY VFR. SCT LGT SHRA TUE NIGHT INTO WED NIGHT.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 PM THIS EVENING TO 11 AM EDT MONDAY FOR
PAZ024-033.

&&

SYNOPSIS...FITZGERALD
NEAR TERM...DANGELO
SHORT TERM...FITZGERALD
LONG TERM...BEACHLER
AVIATION...DANGELO/BEACHLER
Hazardous weather outlook, Mar 29, 2:19 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
219 PM EDT SUN MAR 29 2009

PAZ004>006-010>012-017>019-025>028-034-037-041-042-045-046-049>053-
301830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-
BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
219 PM EDT SUN MAR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

PAZ024-033-301830-
CAMBRIA-SOMERSET-
219 PM EDT SUN MAR 29 2009

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

PAZ035-036-056>059-063>066-301830-
FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-
YORK-LANCASTER-
219 PM EDT SUN MAR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION LATE THIS
AFTERNOON AND EARLY THIS EVENING. SOME OF THESE STORMS WILL
PRODUCE GUSTY WINDS AND SMALL HAIL. A FEW OF THESE STORMS COULD
EVEN TURN SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DANGELO

In the hours before

Special weather statement, Mar 29, 2:03 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
203 PM EDT SUN MAR 29 2009

PAZ026-035-291830-
FULTON PA-HUNTINGDON PA-
203 PM EDT SUN MAR 29 2009

...A STRONG THUNDERSTORM WILL AFFECT EASTERN FULTON AND SOUTHEASTERN
HUNTINGDON COUNTIES...

AT 202 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF BREEZEWOOD...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR SIDELING HILL REST AROUND 210 PM...FORT
LITTLETON AROUND 215 PM...THREE SPRINGS AROUND 225 PM AND SHADE GAP
AROUND 230 PM.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 172
AND 186.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
522.

FORECASTER: DANGELO
Special weather statement, Mar 29, 2:45 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT SUN MAR 29 2009

PAZ036-064-291930-
ADAMS PA-FRANKLIN PA-
245 PM EDT SUN MAR 29 2009

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN AND
SOUTHWESTERN ADAMS COUNTIES...

AT 243 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HAGERSTOWN...
MOVING NORTHEAST AT 45 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR GREENCASTLE AROUND 255 PM...MARION AROUND 300
PM...ST. THOMAS AROUND 305 PM...CHAMBERSBURG AROUND 310 PM...SCOTLAND
AROUND 315 PM AND ORRSTOWN AROUND 320 PM.

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 1 AND 25.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...ROUTE 30.

MORE THUNDERSTORMS WILL MOVE UP INTO THE AREA THIS AFTERNOON...AND
ALL OF THEM MAY PRODUCE GUSTY WINDS AND HAIL.

FORECASTER: DANGELO
Special weather statement, Mar 29, 3:20 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
320 PM EDT SUN MAR 29 2009

PAZ057-059-064>066-292015-
ADAMS PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-YORK PA-
320 PM EDT SUN MAR 29 2009

...STRONG THUNDERSTORMS WILL AFFECT EASTERN ADAMS...SOUTHERN
DAUPHIN...SOUTHWESTERN LEBANON...WEST CENTRAL LANCASTER AND WESTERN
YORK COUNTIES THROUGH 415 PM EDT...

AT 314 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 14 MILES
NORTHEAST OF GETTYSBURG...TO GETTYSBURG...TO 13 MILES SOUTH OF
EMMITSBURG...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THESE STORMS WILL BE NEAR FRANKLINTOWN AROUND 330 PM...WELLSVILLE
AROUND 340 PM...HIGHSPIRE AROUND 350 PM...HUMMELSTOWN AROUND 400
PM...YORK AROUND 410 PM AND ELIZABETHTOWN AROUND 420 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 240 AND 258...I-83 BETWEEN
MILE MARKERS 10 AND 39...I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 15...ROUTE 30...ROUTE
322...ROUTE 422...STATE ROAD 94...STATE ROAD 97.

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 2:15 PM EDTWind AdvisoryCTPCambria, Somerset20 hr
Mar 29, 3:54 PM EDTTornado WarningCTPYork36 min
Mar 29, 4:13 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon62 min
Mar 29, 4:21 PM EDTTornado WarningCTPLancaster39 min
Mar 29, 4:34 PM EDTSevere Thunderstorm WarningCTPLancaster, York71 min
Mar 29, 4:44 PM EDTSevere Thunderstorm WarningCTPSchuylkill61 min
Mar 29, 5:29 PM EDTSevere Thunderstorm WarningCTPSchuylkill16 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.